# SDR SWAA2021072629388

- Difficulty date: January 4, 2020
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING #8 SLAT UPPER SURFACE IS DELAMINATED AT 39' O/B AND 1.5' T/E / RIGHT HAND WING #8 SLAT UPPER SURFACE DELAMINATED AT 39' O/B AND 1.5' T/E REPAIRED IAW SRM 57-42-01-2R-4 AND IAW SRM 51-70-10-2R-2. DAMAGE BEYOND ALLOWABLE LIMITS IAW SRM 57-42-01-1A-1 PARA 4B(5)(D). DAMAGE WOULD REQUIRE REPAIR IN LESS THAN 24 MO. APPLIED PERMANENT REPAIR.
